# SDR USAA001272

- Difficulty date: August 17, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED .5 INCH BY .5 INCH, STATION 328, LBL 30 T-CAP OF FLOORBEAM.  CORROSION LEVEL 1.  FABRICATED NEW SPLICE ANGLE AND FILLER PER SRM 51-70-12 FIG 1.  (M)
